Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 53828, 16 pages
http://dx.doi.org/10.1155/IJMMS/2006/53828

Analytic solution of certain second-order functional differential equation

Department of Mathematics, Faculty of Science, Chiang Mai University, Chiang Mai 50200, Thailand

Received 28 September 2005; Revised 2 July 2006; Accepted 9 July 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Theeradach Kaewong and Piyapong Niamsup, “Analytic solution of certain second-order functional differential equation,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 53828, 16 pages, 2006. https://doi.org/10.1155/IJMMS/2006/53828.